My daughter was prescribed Augmentin for an ear infection. She had her 1st dose last night & her 2nd this morning. She was well & her normal self until mid afternoon, she woke up from her nap throwing up & has been ever since. She has the chills, feels warm but no fever. She looks miserable, red droopy eyes, pale skin like she has the flu, but not sure if it's just a reaction to the meds. What do you think?
To be honest this is a tuff question. Augmentin can give you the stomach issues. Does she have sore throat cough stuffy or runny nose? With it being flu season you never can tell it is scary. I would say if she is no better by tomorrow I would call the doctor if she is on a anti-biotic it could be something viral and if it is there is pobably nothing they will do but treat the symptoms but at least you will know and since you already saw the doctor maybe they will just give you advise over the phone. I wish you The best of luck I hope your daughter feels better soon. I hope this helps. Being a Mom is a guessing game sometimes and you just have to cross your fingers say a prayer and hope for the best. Take Care Barb
Is your daughter taking the augmentin suspension? When my youngest son was prescribed by his doctor to take augmentin, I watched for symptoms of diarrhea for 1st and 2nd dose. Children reacts differently for antibiotics. I guess you have to go back to her doctor, maybe she's allergic to augmentin. To save money, buy med good for a day first.Then watch how it reacts especially for children. Hope you'll daughter will get better soon.
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2010 • 1 answer
I was diagnosed with shingles and was given Tylenol 3 and ibuprofen to manage pain. I took about 100
Posted 18 Dec 2013 • 2 answers
Posted 25 Jan 2015 • 2 answers
Posted 21 Jan 2016 • 0 answers
Posted 1 May 2016 • 4 answers